... completely stop taking Lyrica? I am experiencing several side effects and do not want to continue with this medication. I have a urinary tract infection and constipation as well as a result of taking Lyrica. I am experiencing dizziness, blurred vision, constipation and strange thoughts. When I stand from lying in bed I have to hold onto something to keep me from falling because of being so unsteady on my feet. I feel as if I am leaning to one side. Also my mouth is very dry. I have trouble sleeping and It's hard to concentrate at times. I was given Lyrica for pain associated with shingles.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Posted 19 Jun 2015 • 3 answers
Posted 2 Nov 2015 • 1 answer
Posted 21 Feb 2017 • 0 answers
Posted 16 Apr 2017 • 2 answers